# SDR C2XA00IA471

- Difficulty date: December 8, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N17720
- Make and model: Emb EMB-120RT
- Aircraft serial: 120142
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1013073
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLT 2964 - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE RED EMERGENCY LIGHT AT THE PASSENGER DOOR WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT BULB, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE  (M)
